# SDR AWXA200200591

- Difficulty date: July 10, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 364 hours, 141 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Computer
- Part number: 87292325V04
- Part serial: UL2062002031
- Condition: Failed
- Location: Cockpit
- Part time: 352 hours, 138 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 0645 - ON TAKE-OFF ROLL RECEIVED ECAM "AVIONICS VENT, AVIONICS SMOKE" MESSAGES.  REJECTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE TROUBLESHOT AVIONICS EQUIPMENT VENTILATION COMPUTER (AEVC) FAULT AND REPLACED THE AEVC COMPUTER PER TASK 21-26-34-000-001, OPERATIONAL CHECK WAS GOOD IAW 21-26-710-001.
